# SDR SIMA20131231007

- Difficulty date: December 31, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 22,679 hours, 19,129 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON INFLIGHT ICE PNEUMATIC TEST WARNING.  ANTI-ICE FAIL CAME ON AROUND 20 SECS & STAYED ON ENTIRE FLIGHT, 18,000 FT TAT 3.  AIRFOIL LINE TO DAMPER LOOSE ON RT SIDE WING ANTI-ICE SYS, SECURED LINE, OPERATIONS CHECKED GOOD IAW AMM 30-10-00.
